MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TC20 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TC20 CARDIOGRAPH
Model Number 860332
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported the screen is frozen.There was no report of any adverse impact to any user or patient.
 
Additional Manufacturer Narrative
E2; e3: updated submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
The manufacturer previously reported information that the screen was frozen.There was no report of harm to the user or patient.Additional information has been received.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
PAGEWRITER TC20 CARDIOGRAPH
Common Device Name
PAGEWRITER TC20 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
Manufacturer Contact
robert corning
3000 minuteman road
andover, MA 01810
9786871501
MDR Report Key7517674
Report Number1218950-2018-04251
Device Sequence Number11188546
Product Code DPS
UDI-Device Identifier00884838028784
UDI-Public(01)00884838028784
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860332
Device Catalogue Number860332
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer04/19/2018
04/19/2018
04/19/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date06/01/2018
06/28/2023
07/25/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown